Title: Endomorphic structures of approximation operators

Authors: Guilong Liu; Wenyi Fei

Addresses: School of Information Science, Beijing Language and Culture University, Beijing 100083, China ' School of Information Science, Beijing Language and Culture University, Beijing 100083, China

Abstract: This paper studies endomorphic structures of rough approximation operators. We present the necessary and sufficient conditions for the rough lower and upper approximation operators to be either lattice endomorphisms, monomorphisms, or automorphisms. We also consider the same problems in fuzzy rough sets and obtain similar results.

Keywords: binary relation; monomorphisms; automorphisms; inner product; lattice endomorphisms; rough sets; topology; rough approximation operators; fuzzy sets.

DOI: 10.1504/IJGCRSIS.2013.057241

International Journal of Granular Computing, Rough Sets and Intelligent Systems, 2013 Vol.3 No.2, pp.130 - 143

Available online: 18 Oct 2013 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article